# SDR VNAA202405130017

- Difficulty date: April 18, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N574NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15365
- Aircraft time: 20,248 hours, 18,255 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SENGER COMPARTMENT FLOOR STRUCTURE.    DUE TO CORROSION ON SEAT RAILS RBL 9, LBL9 AND LBL27 BTW FS 349.00 TO FS 485.00 WAS NOT ALLOWED, WERE FOUND OUT OF LIMITS AND MUST BE REPLACED PER CRJ900 SRM 53-21-49-101-001-A01 AND CRJ-900 AMM 53-00-49 (CONFIG A12)
